К метрической теории цепных дробей

А. Грошев

Matematiceskij sbornik

  • Volume: 42, Issue: 4, page 509-518
  • ISSN: 0368-8666

How to cite


Грошев, А.. "К метрической теории цепных дробей." Matematiceskij sbornik 42.4 509-518. <http://eudml.org/doc/64777>.

author = {Грошев, А.},
journal = {Matematiceskij sbornik},
keywords = {Algebra, number theory},
language = {rus},
number = {4},
pages = {509-518},
publisher = {Tipogr. Lissnera i Sobko},
title = {К метрической теории цепных дробей},
url = {http://eudml.org/doc/64777},
volume = {42},

AU - Грошев, А.
TI - К метрической теории цепных дробей
JO - Matematiceskij sbornik
PB - Tipogr. Lissnera i Sobko
VL - 42
IS - 4
SP - 509
EP - 518
LA - rus
KW - Algebra, number theory
UR - http://eudml.org/doc/64777
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.